CLC 2018 Retreat December 1, 2018

We use the flow of the Spiritual Exercises as the context for this retreat. The "Homework" Encounter Experience, accompanying St. Vincent de Paul visitors (or your own service experiences) and reflection are the First Week. We encounter Sin in our Society, how we contribute to that, and the grace that flows amid these experiences. The Second Week – Illumination -- will be expounded by Fr. Pepe through the Two Standards. The Third and Fourth Week – focused on Union through the Passion/Resurrection and Communion with God's Love will be discussed through the Graced History of CLC and our own movement from that foundation.

Using this approach:

9:30 am	Settle in (Have music playing)
	Donna and Tim will be tech people. James Binder will play music
	Fr. Ben Urmston, SJ's video (<u>on YouTube</u>) with reflection question: How does this relate to my encounter experience. (No sharing at this time.) (Fr. Ben)
10:00 am	Opening Prayer and Song (Tim and Rita)
	Including what is the grace we are praying for during this retreat. (What are we asking the Spirit to open us to for the day?) What are we leaving at the door?
10:10 am	Review of the Day (Mac)
	Reminder that we want to share feelings and not just intellectualization
	Listening to one another is the best hospitality
10:15 am	1 st Week: Personal Narratives and Encounter Experiences (in triads): Introduce themselves, what struck them most profoundly during their Encounter Experience (SVDP or service), where was sin and grace in the situation? (Participants in triads should be from different communities); then share back in the large group (Donna)
10:50 am	2 nd Week: Fr. Pepe Ruiz, SJ's Presentation (25 minutes) – (Tim)
11:20 am	Guided Meditation (recorded by Fr. Pepe) with points in PDF. (30 min)
11:50 am	Journaling question: How do you see the Two Standards present in your ministry? Sharing. (10 min)
12:00 pm	Grace (Rita) and Lunch (Tim orders LaRosa's pizza and salads; Mac brings drinks, desserts.)
12:45 pm	3 rd & 4 th Week: CLC-USA Presentation (from Pat Carter-Anderson) (15 minutes) – (Brenda)
1:00 pm	Three Rounds of Reflection in triads: (30 minutes) (Mac)
	 Round One: How has today's input and sharing deepened my understanding of the Encounter Experience and my daily experience?
	 Round Two: There is a period of silence during which community members are pondering: What did I hear in the first round? What was the Spirit revealing during the sharing? The members then share their reflections.
	• Round Three: How is the Spirit calling me/us to respond? Please make this as specific as possible.
1:30 pm	Closing Prayer and Evaluations - Did we receive the grace prayed for? Were there other graces received? How did I find consolation or desolation during the day? (Tim and Rita)
	Evaluation (where did I feel moved toward greater faith, hope, love, or a movement away from these.)
	Song from James Binder.
2:00 pm	Written evaluation (How can we improve a day like this? What was helpful for the day?)